You are not currently logged in.
Access JSTOR through your library or other institution:
If You Use a Screen ReaderThis content is available through Read Online (Free) program, which relies on page scans. Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Proper Holomorphic Mappings from the Two-ball to the Three-ball
J. A. Cima and T. J. Suffridge
Transactions of the American Mathematical Society
Vol. 311, No. 1 (Jan., 1989), pp. 227-239
Published by: American Mathematical Society
Stable URL: http://www.jstor.org/stable/2001025
Page Count: 13
Since scans are not currently available to screen readers, please contact JSTOR User Support for access. We'll provide a PDF copy for your screen reader.
Preview not available
We prove that a proper mapping of the two ball in $C^n$ into the three ball, which is $C^2$ on the closed two ball is equivalent to one of four normalized polynomial mappings. This improves the known result of Faran. The proof is basic using Taylor expansions.
Transactions of the American Mathematical Society © 1989 American Mathematical Society